Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Ringing sound in ears, ear wax. Using dewax, cigram, amoxycillin, pain killers. Solution?

hi,,,, doctor i have been facing ear noise problem since 10day i took some ear drop and some medicines from E.N.T Doctors but i still i have facing problem do you sugest me what i need to do now medicines detail ear drop dewax,cigram,ear dorps bp ,tables amoxycillin or some pain killer plz i request sugest me for my problem relief
Asked On : Fri, 22 Jun 2012
Answers:  2 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hi hifzur,you are having a symptom called tinnitus.tinnitus can be a symptom of ear disease or it can be due to diseases of other body organs.the cause for tinnitus must be determined and the cause should be treated.get well soon. dr praveen.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
it is wax inside
you put waxolve ear drops
3-4 days and get it cleaned from doctor
you can take diclofenic if pains
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor